# SDR AALA201603259003

- Difficulty date: March 24, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 45,338 hours, 19,271 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Accumulator
- Condition: Low Pressure
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  AFTER STOPPING AT THE GATE, ENGS OFF, MAIN BRAKES SET, RUDDER PEDALS FULL DEPRESSED WOULDN'T KEEP THE ACFT FROM ROLLING BACK.  PARKING BRAKE ENGAGED TO STOP ACFT.  GOOD PSI ON TRIPLE INDICATOR.  PERFORMED OPERATIONAL TEST OF NORMAL BRAKING IAW AMM 32-40-00-710-001A & ALT BRAKING TEST OK IAW AMM 32-43-00-710-001A.  SERVICED BRAKE ACCUMULATOR IAW AMM 32-44-11-200-001-A.  TESTED OK.
